# SDR GAIA9954

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AA
- Make and model: Boeing 727223
- Aircraft serial: 20996
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MDT FROM TOL, THE LANDING GEAR HAD TO BE RECYCLED IN ORDER TO PUT THE NOSE GEAR DOOR LIGHT OUT.  THE AIRCRAFT LANDED WITHOUT ANY FURTHER PROBLEMS.  CHECKED NOSE WHEEL WELL AND FOUND THE O2 SWITCH JAM NUT LOOSE.  TIGHTENED THE SAME PER BOEING MAINTENANCE MANUAL AND OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
